# SDR ASOA02639

- Difficulty date: December 24, 2002
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION IN TXK, THE FIRST OFFICERS WINDOW POST SKIN WAS FOUND TO BE CRACKED.  MAINTENANCE REPAIRED THE CRACKED SKIN IAW ASA EO 120-53-1119A.  (M)
